English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A Chen model for mapping spaces and the surface product

MPS-Authors
/persons/resource/persons235319

Ginot,  Grégory
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236353

Tradler,  Thomas
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236502

Zeinalian,  Mahmoud
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

ginot_chen_oa_2010.pdf
(Any fulltext), 652KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Ginot, G., Tradler, T., & Zeinalian, M. (2010). A Chen model for mapping spaces and the surface product. Annales Scientifiques de l'École Normale Supérieure. Quatrième Série, 43(5), 811-881. Retrieved from http://smf4.emath.fr/Publications/AnnalesENS/4_43/html/ens_ann-sc_43_811-881.php.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2525-9
Abstract
There is no abstract available